Citation

BibTex format

@article{Burness:2009:plms/pdn024,
author = {Burness, TC and Liebeck, MW and Shalev, A},
doi = {plms/pdn024},
journal = {PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY},
pages = {116--162},
title = {Base sizes for simple groups and a conjecture of Cameron},
url = {http://dx.doi.org/10.1112/plms/pdn024},
volume = {98},
year = {2009}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Burness,TC
AU - Liebeck,MW
AU - Shalev,A
DO - plms/pdn024
EP - 162
PY - 2009///
SN - 0024-6115
SP - 116
TI - Base sizes for simple groups and a conjecture of Cameron
T2 - PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/plms/pdn024
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000262336600005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18413
VL - 98
ER -